Breaks
West Grand River
East Grand River
Mount Newman
Pilbara
Boardroom (main floor)
Boardroom foyer
Meeting Room 7
Meeting Room 6
Meeting Room 5
Meeting Room 4
Meeting Room 3
Meeting Room 1
Meetings on 5 foyer
 
9:00 AM
   
Welcome to Swancon
9:00 AM (1 hour)
   
Open console gaming
9:00 AM (1 hour)
             
art show set up
9:00 AM (1 hour)
 
                       
                       
9:15 AM
                       
                       
                       
9:30 AM
                       
                       
                       
9:45 AM
                       
                       
                       
10:00 AM
 
Live action board games!
10:00 AM (1 hour)
Play 'DropMix'!
10:00 AM (1 hour)
Kit Kat Jenga
10:00 AM (30 minutes)
Mario Kart
10:00 AM (2 hours 30 minutes)
 
Young people in publishing
10:00 AM (1 hour)
Mining the Mundane
10:00 AM (1 hour)
 
Quiet spaces
10:00 AM (8 hours)
Art show
10:00 AM (7 hours 30 minutes)
 
       
       
10:15 AM
       
       
       
10:30 AM
   
Laser Maze
10:30 AM (30 minutes)
     
         
         
10:45 AM
         
         
         
11:00 AM
 
Technohorror
11:00 AM (1 hour)
Writing the Romantic
11:00 AM (1 hour)
Book Reading
11:00 AM (30 minutes)
   
Engaging Your Readers
11:00 AM (1 hour)
 
       
       
11:15 AM
       
       
       
11:30 AM
 
Harry Potter Yoga
11:30 AM (30 minutes)
   
     
     
11:45 AM
     
     
     
12:00 PM
 
Ryan J Griffen Guest of Honour event
12:00 PM (1 hour 30 minutes)
   
Project Runway Swancon
12:00 PM (1 hour)
           
                 
                 
12:15 PM
                 
                 
                 
12:30 PM
                   
                   
                   
12:45 PM
                   
                   
                   
1:00 PM
Lunch
1:00 PM (1 hour)
                   
                   
                   
1:15 PM
                   
                   
                   
1:30 PM
       
Smash Bros
1:30 PM (2 hours)
           
                   
                   
1:45 PM
                   
                   
                   
2:00 PM
 
UNISFA is how old?!
2:00 PM (1 hour)
Thirteen
2:00 PM (1 hour)
Post it Art
2:00 PM (30 minutes)
Fannish Speed Friend-ating
2:00 PM (1 hour)
Aurealis Awards Ceremony
2:00 PM (2 hours)
Aurealis Award Ceremony
2:00 PM (2 hours)
Aurealis Awards Ceremony
2:00 PM (2 hours)
     
       
       
2:15 PM
       
       
       
2:30 PM
 
Finish the Drawing
2:30 PM (30 minutes)
     
       
       
2:45 PM
       
       
       
3:00 PM
 
Disney from the kids' seats
3:00 PM (1 hour)
Quiet Time
3:00 PM (1 hour)
       
         
         
3:15 PM
         
         
         
3:30 PM
 
Pokken tournament
3:30 PM (1 hour 30 minutes)
   
Strong Beginnings- writing workshop
3:30 PM (2 hours) Signup required
 
       
       
3:45 PM
       
       
       
4:00 PM
 
Swancon 2019 launch set-up
4:00 PM (30 minutes)
Masquerade set-up
4:00 PM (3 hours)
Geek singalong - Disney edition
4:00 PM (45 minutes)
 
How to write academic papers
4:00 PM (1 hour)
   
       
       
4:15 PM
       
       
       
4:30 PM
 
Swancon 2019 Launch
4:30 PM (30 minutes)
     
       
       
4:45 PM
         
         
         
5:00 PM
 
Masquerade set-up
5:00 PM (2 hours)
Drawing Characters 101
5:00 PM (1 hour)
Kids Masquerade
5:00 PM (30 minutes)
Soul Calibur
5:00 PM (1 hour 30 minutes)
 
Swancon 1: Prisms of Memory
5:00 PM (1 hour)
       
           
           
5:15 PM
           
           
           
5:30 PM
             
             
             
5:45 PM
             
             
             
6:00 PM
 
More than glitter
6:00 PM (1 hour)
               
                 
                 
6:15 PM
                 
                 
                 
6:30 PM
                       
                       
                       
6:45 PM
                       
                       
                       
7:00 PM
Dinner
7:00 PM (1 hour)
Masquerade
7:00 PM (5 hours)
Masquerade
7:00 PM (5 hours)
                       
                       
                       
7:15 PM
                       
                       
                       
7:30 PM
                       
                       
                       
7:45 PM
                       
                       
                       
8:00 PM
     
Halo Madness
8:00 PM (3 hours 30 minutes)
 
Masquerade chill out space
8:00 PM (2 hours)
Masquerade Chill-out room
8:00 PM (2 hours)
Masquerade chill-out room
8:00 PM (2 hours)
         
                 
                 
8:15 PM
                 
                 
                 
8:30 PM
                 
                 
                 
8:45 PM
                 
                 
                 
9:00 PM
 
Kpop with Candice
9:00 PM (2 hours)
Filking
9:00 PM (1 hour 30 minutes)
           
             
             
9:15 PM
             
             
             
9:30 PM
             
             
             
9:45 PM
             
             
             
10:00 PM
                   
                   
                   
10:15 PM
                   
                   
                   
10:30 PM
                     
                     
                     
10:45 PM
                     
                     
                     
11:00 PM